# SDR CA150224015

- Difficulty date: February 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 46,200 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Failed
- Location: Accessory
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW EXPERIENCED A LOW OIL PRESSURE IN FLIGHT ON THE NR 2 ENGINE. THE CREW SHUT THE ENGINE DOWN.  THE ACFT LANDED UNEVENTFULLY.  AFTER LANDING, THE TEAM ON SITE DETERMINED THE CAUSE TO BE OIL LEAKING FROM THE SEAL BETWEEN THE GEARBOX AND THE OVERSPEED GOVERNOR HYDRAULIC PUMP.  THE SEAL BETWEEN THE GEARBOX AND OVERSPEED GOVERNOR HYDRAULIC PUMP TO BE REPLACED. FURTHER INVESTIGATION HAS DETERMINED THAT THERE HAS BEEN A PREVIOUS BLEND OUT ON THE RGB GOVERNOR PAD AND THAT IT IS IN THIS AREA THAT THE GASKET LEAKED.  A MRT WILL REPLACE THE RGB COVER.
